MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS/SIG REV FEM SLVE TRL 20MM; KNEE INSTRUMENT : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US LCS/SIG REV FEM SLVE TRL 20MM; KNEE INSTRUMENT : FEMORAL TRIALS
Catalog Number 229453100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed the reported damaged ring component.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the rubber ring that holds the stem trial in the sleeve trial was tearing.

Brand Name
LCS/SIG REV FEM SLVE TRL 20MM
Common Device Name
KNEE INSTRUMENT : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8207973
Report Number1818910-2019-79495
Device Sequence Number11179996
Product Code LXH
UDI-Device Identifier10603295113720
UDI-Public10603295113720
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number229453100
Device Lot NumberH1210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2018
Initial Report FDA Received Date01/02/2019
Patient Sequence Number1